# SDR DALA2024070506790

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N840DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31951
- Aircraft time: 29,106 hours, 11,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 747-787
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0427398) AFT CARGO TRANSITION PANEL UNDERSIDE HAS CORROSION FROM STA 747-787 RBL 25. REMOVED, FABRICATED AND INSTALLED NEW TRANSITION PANEL SECTION FROM STA 727-787 RH RBL 25 IAW B737 SRM 51-40-05, B737 SRM 51-40-02 AND B737 SRM 53-00-53-2R REPAIR 5.
